
Riz Flu Syrup
Manufacturer
Max pharma
Salt Composition
Chlorpheniramine Maleate (2mg) + Paracetamol (50mg) + Phenylephrine (5mg)
Key Information
Short Description
Riz Flu Syrup is a medicine used in the treatment of common cold symptoms, providing relief from symptoms such as headache, sore throat, runny nose, muscular pain, and fever.
Dosage Form
Syrup
Introduction
Riz Flu Syrup can be taken with or without food. The dose and duration will depend on the severity of your condition. You should keep taking the medicine even if you feel better until the doctor says it is alright to stop using it. Using this medicine may cause a few common side effects such as nausea, vomiting, sleepiness, dizziness, and headache. If any of these side effects do not resolve with time or get worse, you should let your doctor know. Your doctor may be able to suggest ways of preventing or reducing the side effects. In general, you should try to use the smallest amount necessary to control your symptoms.
Directions for Use
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Riz Flu Syrup may be taken with or without food but it is better to take it at a fixed time.
How it works
Riz Flu Syrup is a combination of three medicines:
Quick Tips
Riz Flu Syrup helps relieve symptoms of cold and flu such as headache It may cause dizziness and sleepiness. Don't drive or do anything that requires mental focus until you know how it affects you May cause excessive drowsiness when consumed with alcohol Should not be taken with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first Inform your doctor if you are pregnant, planning to conceive or breastfeeding
Related Medicines

Solvin Cold DS Syrup

Maxtra P DS Syrup

Sumirest Syrup

Neocold DS Syrup

Austicold Syrup

Cozynil Syrup

Rozcold Syrup Strawberry

Asticold Syrup

Pramekold Syrup

Cozynix Plus Syrup
Frequently asked questions
What is Riz Flu Syrup?
Riz Flu Syrup is a combination of chlorpheniramine, paracetamol/acetaminophen, and phenylephrine. This combination helps to relieve symptoms of cold like runny nose, watery eyes, fever, and headache. Chlorpheniramine is an antiallergic that relieves allergy symptoms like runny nose, watery eyes, and sneezing. Paracetamol blocks the release of certain chemical messengers in the brain responsible for pain and fever. Phenylephrine is a decongestant that narrows the small blood vessels to provide relief from congestion or stuffiness in the nose.
Is Riz Flu Syrup safe to use?
Riz Flu Syrup is generally safe for most patients. However, some people may experience common side effects such as nausea, vomiting, allergic reactions, drowsiness, headache, and other uncommon or rare side effects. If you experience any persistent problems while taking this medicine, inform your doctor immediately.
Can I stop taking Riz Flu Syrup when I am relieved of my symptoms?
Riz Flu Syrup is typically used for short-term relief and can be discontinued when your symptoms improve. However, continue taking this medicine as directed by your doctor.
Can the use of Riz Flu Syrup cause dizziness?
Yes, some people experience dizziness (feeling faint, weak, unsteady, or lightheaded) while using Riz Flu Syrup. If you feel dizzy or lightheaded, it's best to rest for a while and resume your normal activities once you feel better.
Can the use of Riz Flu Syrup cause liver damage?
Riz Flu Syrup is generally safe when taken at the recommended dose. However, an overdose can potentially harm your liver. It's important to avoid alcohol consumption while taking this medicine as it may increase your risk of liver damage.
What are the storage conditions for Riz Flu Syrup?
Keep this medicine in its original container, tightly closed. Store in accordance with the instructions mentioned on the packaging or label. Discard any unused medication. Avoid giving it to pets, children, or other people.